EconPapers    
Economics at your fingertips  
 

Interpolation of compact bilinear operators among quasi‐Banach spaces and applications

Fernando Cobos, Luz M. Fernández‐Cabrera and Antón Martínez

Mathematische Nachrichten, 2018, vol. 291, issue 14-15, 2168-2187

Abstract: We study the interpolation properties of compact bilinear operators by the general real method among quasi‐Banach couples. As an application we show that commutators of Calderón–Zygmund bilinear operators S:Lp×Lq→Lr are compact provided that 1/2

Date: 2018
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://doi.org/10.1002/mana.201700487

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:mathna:v:291:y:2018:i:14-15:p:2168-2187

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0025-584X

Access Statistics for this article

Mathematische Nachrichten is currently edited by Robert Denk

More articles in Mathematische Nachrichten from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:mathna:v:291:y:2018:i:14-15:p:2168-2187